Leismann, T., L. Anton, M. A. Aloy, E. Müller, J. M. Marti, J. A. Miralles and J. M. Ibanez: Relativistic MHD simulations of extragalactic jets. In: Astronomy & Astrophysics 436, 2, 503-526 (2005).
doi: 10.1051/0004-6361:20042520
Leismann, T., M.-Á. Aloy and E. Müller: MHD simulations of relativistic jets. In: Astrophysics and Space Science 293, 1-2 (2004) 157-163.
url: http://ipsapp009.kluweronline.com/IPS/content/ext/x/J/4525/I/118/A/25/abstract.htm
doi: 10.1023/B:ASTR.0000044663.82462.00
http://edoc.mpg.de
The Max Planck Society does not take any responsibility for the content of this export.